# SDR CA960626002

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech D95A
- Engine: Lyc IO360B1B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11B200511SL
- Condition: Cracked
- Location: Under Fwd Baffle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REMOVING THE #2 ENGINE TO FACILITATE REPLACEMENT OF A CRACKED ENGINE MOUNT, A 6" CRACK WAS FOUND ON THE CRANKCASE, JUST AFT OF THE PROP UNDER THE FORWARD BAFFLE. THE ENGINE WAS REPLACED.
